# SDR 2001FA0000227

- Difficulty date: July 30, 2001
- Submitted: August 29, 2001
- Operation: General aviation
- Aircraft: N2025M
- Make and model: Beech 200BEECH
- Aircraft serial: BB384
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A41
- Part serial: PCE8023
- Condition: Failed
- Location: Left
- Part time: 10,206 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUT DOWN DUE TO CHIP DETECTOR LIGHT ON ENGINE SURGING AND OIL PRESSURE FALLING OFF. ON INITIAL INSPECTION SUSPECTS COMPRESSOR, NR1 OR NR 2 MAIN LINE BEARING FAILURE.
